Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 33, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 12, 2014, 5:14 PM CDT for Kenosha County, Racine County, Wisconsin. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2014, 5:14 PM CDT (22:14 UTC)
- Expired
- May 12, 2014, 6:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Kenosha County, WI, Racine County, WI
The radar
The Milwaukee radar (KMKX), 49 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 5:16 PM CDT | TSTM WND DMG | Burlington, WI | TREES DOWN ON POWER LINES AND CARS. |
| May 12, 5:18 PM CDT | HAIL 2 | Bohners Lake, WI | 2 INCH DIAMETER HAIL...AGAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 3:49 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.2 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 797 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
465
WUUS53 KMKX 122214
SVRMKX
WIC059-101-122300-
/O.NEW.KMKX.SV.W.0033.140512T2214Z-140512T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
514 PM CDT MON MAY 12 2014
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL RACINE COUNTY IN SOUTHEAST WISCONSIN...
NORTHWESTERN KENOSHA COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 600 PM CDT
* AT 514 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BOHNERS
LAKE...OR 7 MILES NORTH OF TWIN LAKES...MOVING NORTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BROWNS LAKE AROUND 525 PM CDT.
EAGLE LAKE AROUND 535 PM CDT.
UNION GROVE AROUND 540 PM CDT.
STURTEVANT AROUND 555 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
KANSASVILLE...BURLINGTON AND NEW MUNSTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4254 8828 4270 8830 4282 8794 4265 8790
TIME...MOT...LOC 2214Z 242DEG 25KT 4262 8828
HAIL...1.50IN
WIND...60MPH
$$
GEHRING3 follow-up statements
185
WWUS53 KMKX 122223
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
523 PM CDT MON MAY 12 2014
WIC059-101-122300-
/O.CON.KMKX.SV.W.0033.000000T0000Z-140512T2300Z/
RACINE WI-KENOSHA WI-
523 PM CDT MON MAY 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CENTRAL RACINE AND NORTHWESTERN KENOSHA COUNTIES...
AT 523 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BROWNS
LAKE... OR 7 MILES NORTHWEST OF PADDOCK LAKE...MOVING NORTHEAST AT
30 MPH. 2 INCH HAIL WAS REPORTED IN BOHNERS LAKE.
HAZARD...TWO INCH HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
THIS SEVERE STORM WILL BE NEAR...
EAGLE LAKE AROUND 535 PM CDT.
UNION GROVE AROUND 540 PM CDT.
STURTEVANT AROUND 555 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
KANSASVILLE...BURLINGTON AND NEW MUNSTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4254 8828 4270 8830 4282 8794 4265 8790
TIME...MOT...LOC 2223Z 242DEG 25KT 4265 8820
HAIL...2.00IN
WIND...<50MPH
$$
GEHRING115 WWUS53 KMKX 122242 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 542 PM CDT MON MAY 12 2014 WIC059-101-122300- /O.CON.KMKX.SV.W.0033.000000T0000Z-140512T2300Z/ RACINE WI-KENOSHA WI- 542 PM CDT MON MAY 12 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR CENTRAL RACINE AND NORTHWESTERN KENOSHA COUNTIES... AT 542 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER UNION GROVE... MOVING NORTHEAST AT 30 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. THIS SEVERE STORM WILL BE NEAR... STURTEVANT AROUND 555 PM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE KANSASVILLE...BURLINGTON AND NEW MUNSTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4254 8828 4270 8830 4282 8794 4265 8790 TIME...MOT...LOC 2242Z 242DEG 25KT 4271 8804 HAIL...1.00IN WIND...<50MPH $$ GEHRING
620
WWUS53 KMKX 122248
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
548 PM CDT MON MAY 12 2014
WIC059-101-122258-
/O.CAN.KMKX.SV.W.0033.000000T0000Z-140512T2300Z/
RACINE WI-KENOSHA WI-
548 PM CDT MON MAY 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RACINE AND
NORTHWESTERN KENOSHA COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL AND
GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY AFTERNOON FOR SOUTHEAST WISCONSIN.
LAT...LON 4254 8828 4270 8830 4282 8794 4265 8790
TIME...MOT...LOC 2246Z 242DEG 25KT 4273 8798
$$
GEHRINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:10 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, May 12, 3:10 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 310 PM CDT MON MAY 12 2014 .REST OF THIS AFTERNOON AND TONIGHT - CONFIDENCE...MEDIUM ELONGATED LOW PRESSURE FROM ERN IA INTO WRN WI AREA WILL LIFT TO NORTH OF LAKE SUPERIOR. PLENTY OF MOIST AND UNSTABLE AIR RETURNING. SPC MESO CHARTS ARE SHOWING SOME VERY IMPRESSIVE PARAMETERS ESPECIALLY INTO SC WI. SO HEIGHTENED CONCERN FOR ALL FORMS OF SEVERE WEATHER AND THIS INCLUDES THE POTENTIAL FOR TORNADOGENESIS. OUTFLOW BOUNDARY SETTING UP FAR SRN WI WILL ONLY ADD TO THAT CONCERN. ISOLATED STORMS ALREADY FIRING ACRS NRN IL. 0-6KM SHEAR AND 0-1KM SHEAR GETS A LITTLE BETTER MOVING FROM IL INTO WI. LATEST HRRR SHOWING IA DEVELOPMENT SPREADS ACRS SRN WI LATE AFTN/ERLY EVE WITH LESS CONFIDENCE LATER IN THE NIGHT WITH THE APPROACH OF THE COLD FRONT. AIRMASS MAY BE PRETTY WORKED OVER BY THEN. TWO AREAS RECEIVED DECENT RAINS...ONE BEING IN THE NW CWA NEAR THE DELLS AND THE OTHER IN THE SE. WILL HOLD OFF ON FLASH FLOOD WATCH AS CONVECTION SHOULD BE ON THE MOVE BUT ANY TRAINING ALONG THE OUTFLOW COULD CAUSE PROBLEMS. .TUESDAY - CONFIDENCE...MEDIUM LOW PRESSURE WILL CONTINUE TO LIFT NNE INTO CANADA WITH COLD FRONT SHIFTING TO THE EAST. EXPECT SOME LINGERING SHRA IN ERN CWA DURG THE MRNG HRS. UPPER FLOW IS STILL SOUTHWEST SO THIS WILL LIKELY CARRY SOME WEAK DISTURBANCES ALONG AND AHEAD OF 850 FRONT TO MAINTAIN RAIN CHANCES IN THE MORNING ACROSS THE SE 1/2. THEN WITH THE COLD ADVECTION ON THE BACK SIDE OF THIS SYSTEM WE CAN TAKE ABOUT 10-15 DEGREES OFF THE 925 TEMPS. SO TURNING COOLER...LESS HUMID AND LIKELY A GOOD DEAL OF CLOUD COVER TO CONTEND WITH. LLVL RH PROGS AND MOS SKY COVER SUGGEST THIS... ESPECIALLY WITH THE INCOMING LOW LEVEL COOL POOL AND MID LEVEL TROUGH AXIS STILL TO THE WEST. .TUESDAY NIGHT - CONFIDENCE...HIGH A QUIET PERIOD AS DRY...COOLER AIR SETTLES INTO SOUTHERN WI. 85H TEMPS FALL TO AROUND 0C OVERNIGHT. BOUNDARY LAYER MIXING WILL KEEP THE LOWEST LEVELS STIRRED ENOUGH TO KEEP OVERNIGHT TEMPS MOSTLY 40 TO 45F. .WEDNESDAY THROUGH THURSDAY...FORECAST CONFIDENCE - MEDIUM. UNCERTAINTY CREEPS IN LATER WEDNESDAY THROUGH THURSDAY FOR PRECIP THREAT. SHORT TERM GUIDANCE IN GENERAL AGREEMENT ON CYCLOGENESIS OCCURRING OVER SOUTHERN PLAINS LATER WEDNESDAY WITH STRENGTHENING LOW PRESSURE TRACKING NORTHEAST THROUGH THE TN AND OH VALLEYS. MID- LEVEL CIRCULATION TRACKING ALONG BAROCLINIC ZONE OVER IL MAY BRING SOME -RA TO SOUTHEAST WI WED NGT INTO THU. HOWEVER LATEST CANADIAN A LITTLE FARTHER EAST WITH THE BAROCLINIC ZONE. DUE TO UNCERTAINTY...WL BUMP UP POPS TO HIGH CHANCE IN MY SOUTHEAST...DROPPING OFF FAIRLY QUICKLY TO LOW/SLIGHT CHANCE AS EXPECT A SHARP CUTOFF ACROSS SOUTHEAST WI. LOW LEVEL THERMAL PROFILE FAVORS RAIN...HOWEVER IF SLIGHT ADDITIONAL COOLING WERE TO TAKE PLACE...THEN COULD BE SOME SNOW MIXED IN WITH THE RAIN AT TIMES. .THURSDAY NIGHT THROUGH MONDAY...FORECAST CONFIDENCE - MEDIUM. LOW MOVING NORTH FROM THE OH VALLEY ACROSS THE GTLAKES THU AND THU NIGHT WILL TRANSITION TO STATIONARY UPPER LOW OVER THE REGION FOR THE END OF THE WEEK...ON INTO THE WEEKEND. THIS WILL RESULT IN CONTINUED PERIOD OF COLD NORTHWEST WINDS REINFORCING CHILLY AIR OVER SRN WI INTO SATURDAY. THE UPPER LOW FINALLY STARTS TO BREAK DOWN OVER THE WEEKEND...WHICH WOULD ALLOW MILDER AIR TO RETURN TO THE AREA BEGINNING SUNDAY. OVERNIGHT LOWS EXPECTED TO DIP INTO THE 30S SEVERAL NIGHTS. WL NEED TO WATCH NIGHT TIME CLOUD COVER AND THINK ABOUT FROST POTENTIAL FOR THURSDAY NIGHT AND FRIDAY NIGHT. && .AVIATION/00Z TAFS/...MAIN SHORT TERM CONCERN WILL BE CONVECTION INTO THE EVENING HOURS. NEXT WAVE OF STORMS APPROACHING FROM IOWA WILL ARRIVE LATER THIS AFTN/EVE. ISOLATED STORMS FIRING VCNTY OUTFLOW BOUNDARY IN NRN IL. THESE MAY BECOME SVR. STORMS IN IA MOVG INTO WI THIS EVE MAY BE SVR AS WELL. LATEST HRRR SUGGESTS LESS ACTIVITY LATER IN THE NIGHT AS AIRMASS STABILIZES ONCE THIS SURGE PASSES. HOWEVER WILL STILL KEEP TSRA CHANCES DUE TO APPROACHING UPPER JET DYNAMICS AND SURFACE COLD FRONT DRAWING CLOSER. DENSE FOG CONCERNS ARE NORTH OF TAF SITES. && .MARINE...WILL RETAIN DENSE FOG ADVISORY THROUGH LATER IN THE NIGHT FOR PORT WASHINGTON TO SHEBOYGAN AS THAT AREA ENTRENCHED IN THE FOGGY CONDITIONS WITH COOL FLOW OFF THE LAKE. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...DENSE FOG ADVY LMZ643 TIL 03Z/13. && TONIGHT/TUESDAY AND AVIATION/MARINE...PC TUESDAY NIGHT THROUGH MONDAY...MBK
Hazardous weather outlook, May 12, 4:11 PM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 411 PM CDT MON MAY 12 2014 WIZ046-047-051-052-056>060-062>072-132115- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 411 PM CDT MON MAY 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MOST OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN THROUGH 11 PM CDT. MORE STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED DURING THIS PERIOD. THE SEVERE WEATHER RISKS ARE DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. LOW PRESSURE MOVING ACROSS NORTHWEST WISCONSIN WILL DRAG A COLD FRONT ACROSS THE SOUTH OVERNIGHT. THE COMBINATION OF THIS FRONT AND A WARM FRONT DRAPED ACROSS THE STATE ALONG WITH MOIST HUMID AIR WILL CONTRIBUTE TO THE STRONG THUNDERSTORMS. SOME OF THE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT...ESPECIALLY IN THE LATE AFTERNOON AND EVENING. LMZ643>646-132115- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 411 PM CDT MON MAY 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT SOUTH OF PORT WASHINGTON UNTIL 11 PM CDT. THE PRIMARY SEVERE WEATHER RISKS ARE LARGE HAIL AND DAMAGING WINDS. MORE STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TONIGHT. A DENSE FOG ADVISORY IS IN EFFECT FOR SHEBOYGAN TO PORT WASHINGTON THROUGH 10 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY NORTHEAST WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY CONDITIONS THURSDAY AND THURSDAY NIGHT. WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, May 12, 4:44 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
444 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM HAIL 3 S FORT ATKINSON 42.88N 88.84W
05/12/2014 M1.50 INCH JEFFERSON WI TRAINED SPOTTER
PING PONG BALL SIZE HAIL.
&&
BHAHNLocal storm report, May 12, 4:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
446 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM HAIL 1 W FORT ATKINSON 42.93N 88.86W
05/12/2014 M1.00 INCH JEFFERSON WI AMATEUR RADIO
1 1/8 INCH DIAMETER HAIL.
&&
BHAHNLocal storm report, May 12, 4:48 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
448 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM HEAVY RAIN 2 SE ELKHORN 42.65N 88.51W
05/12/2014 E1.00 INCH WALWORTH WI AMATEUR RADIO
MINOR ROAD FLOODING. WATER ON ROAD BUT STILL PASSABLE BY
CARS. RAIN AMOUNT ESTIMATED FROM NWS RADAR.
&&
BHAHNLocal storm report, May 12, 5:03 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
503 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL BOHNERS LAKE 42.62N 88.28W
05/12/2014 E2.00 INCH RACINE WI AMATEUR RADIO
2 INCH DIAMETER HAIL 0.1 MILE EAST OF BOHNERS LAKE.
&&
BHAHNLocal storm report, May 12, 5:05 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
505 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 2 W FORT ATKINSON 42.93N 88.88W
05/12/2014 E1.75 INCH JEFFERSON WI PUBLIC
GOLF BALL SIZE HAIL.
&&
BHAHNLocal storm report, May 12, 5:12 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
512 PM CDT MON MAY 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL UNION GROVE 42.68N 88.05W
05/12/2014 M0.88 INCH RACINE WI 911 CALL CENTER
NICKEL SIZE HAIL.
&&
BHAHNThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 3:08 AM CDT | Special Weather Statement | MKX | Washington | 22 min |
| May 12, 3:15 AM CDT | Special Weather Statement | MKX | Green Lake, Marquette | 30 min |
| May 12, 3:31 AM CDT | Special Weather Statement | MKX | Ozaukee, Washington | 29 min |
| May 12, 3:43 AM CDT | Special Weather Statement | MKX | Fond du Lac | 32 min |
| May 12, 3:44 AM CDT | Special Weather Statement | MKX | Marquette | 31 min |
| May 12, 4:11 AM CDT | Special Weather Statement | MKX | Ozaukee, Sheboygan | 34 min |
| May 12, 4:21 AM CDT | Special Weather Statement | MKX | Columbia | 24 min |
| May 12, 4:55 AM CDT | Special Weather Statement | MKX | Dodge | 35 min |
| May 12, 9:05 AM CDT | Areal Flood Advisory | MKX | Columbia, Iowa, Sauk | 3 hr |
| May 12, 9:14 AM CDT | Dense Fog Advisory | MKX | Sheboygan | 4 hr |
| May 12, 9:33 AM CDT | Special Weather Statement | MKX | Lafayette, Sauk | 42 min |
| May 12, 9:37 AM CDT | Marine Dense Fog Advisory | MKX | 12 hr | |
| May 12, 10:01 AM CDT | Special Weather Statement | MKX | Columbia, Dane, Green | 29 min |
| May 12, 10:05 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Green, Rock, Sauk | 25 min |
| May 12, 10:31 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Dodge, Green, Jefferson, Rock | 44 min |
| May 12, 11:02 AM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Jefferson, Sheboygan, Washington, Waukesha | 73 min |
| May 12, 11:07 AM CDT | Special Marine Warning | MKX | 113 min | |
| May 12, 11:50 AM CDT | Severe Thunderstorm Warning | MKX | Ozaukee | 40 min |
| May 12, 12:13 PM CDT | Special Weather Statement | MKX | Jefferson | 32 min |
| May 12, 12:16 PM CDT | Areal Flood Advisory | MKX | Dane, Dodge, Jefferson, Milwaukee, Ozaukee, Rock and 4 more | 3 hr |
| May 12, 12:30 PM CDT | Flash Flood Warning | MKX | Jefferson, Milwaukee, Ozaukee, Walworth, Washington, Waukesha | 3 hr |
| May 12, 12:51 PM CDT | Special Marine Warning | MKX | 84 min | |
| May 12, 3:07 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 38 min |
| May 12, 3:34 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 41 min |
| May 12, 3:57 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock, Walworth, Waukesha | 63 min |
| May 12, 3:58 PM CDT | Severe Thunderstorm Warning | MKX | Walworth | 47 min |
| May 12, 4:16 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Dodge, Jefferson | 44 min |
| May 12, 4:37 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 23 min |
| May 12, 4:45 PM CDT | Tornado Warning | MKX | Kenosha, Racine, Walworth | 45 min |
| May 12, 4:57 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 33 min |
| May 12, 5:04 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 26 min |
| May 12, 5:09 PM CDT | Special Marine Warning | MKX | 96 min | |
| May 12, 5:55 PM CDT | Special Weather Statement | MKX | Kenosha, Racine | 50 min |
| May 12, 6:16 PM CDT | Special Weather Statement | MKX | Jefferson | 29 min |
| May 12, 6:18 PM CDT | Special Weather Statement | MKX | Waukesha | 27 min |
| May 12, 6:28 PM CDT | Areal Flood Advisory | MKX | Dane, Dodge, Green, Jefferson, Rock, Waukesha | 2 hr |
| May 12, 6:42 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Walworth, Waukesha | 33 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.